# SDR 20000608SH023

- Difficulty date: May 25, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Corroded
- Location: Feel Computer
- Component: Elev Feel Comput, Moog, ELEVCOMPUTE
- Component part number: 401602728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR  METAL CORROSION IN THE LOCATIONS INDICATED.  (X)
